# SDR 97UAL900358

- Difficulty date: May 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N658UA
- Make and model: Boeing 767322
- Aircraft serial: 27113
- Engine: Pwa PW4060
- System (JASC): 3411 · Pitot/Static System
- Part: Pitot Line
- Condition: Loose
- Location: Lt Adc
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: C, D

## Discrepancy

TAKEOFF ABORTED APPROXIMATELY 90 KNOTS DUE TO NO CAPTAIN'S AIR SPEED INDICATION.  *S/D*  FOUND LOOSE PITOT ON LEFT ADC.  SECURED PITOT LINE, AIRSPEED OPS NORMAL.
